# SDR SWAA2019070334452

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 74,565 hours, 45,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN CENTER AISLE LENS NOT SECURE.  SECURED LENS IAW AMM.
